# SDR SWIA201333054

- Difficulty date: March 21, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N812SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15098
- Aircraft time: 17,291 hours, 10,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE EXTERIOR AFT EMERGENCY LIGHT LENS CRACKED.  (SERVICE)  INSTALLED AN EMERGENCY LIGHT LENS ON THE LEFT FUSELAGE EXTERIOR AFT.
